# SDR IPXA2017011912932

- Difficulty date: January 10, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 50,969 hours, 16,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON STIFFENER UPPER SIDE AT BS 785.9, LBL 11.  REPAIR IAW SRM 57-10-10-2R-2, REPAIR 2, REV 67.00, AND EO B767-5740-58151-A.
